Translator Disclaimer
15 February 2001 Unramified cohomology of quadrics, II
Bruno Kahn, R. Sujatha
Duke Math. J. 106(3): 449-484 (15 February 2001). DOI: 10.1215/S0012-7094-01-10632-7

Abstract

We compute the unramified cohomology of quadrics of dimension 4 in degree 4 over an arbitrary field of characteristic different from 2. We find that it is related to classical invariants of a more elementary nature, such as the group of spinor norms and the projective special orthogonal group modulo Manin's R-equivalence.

Citation

Download Citation

Bruno Kahn. R. Sujatha. "Unramified cohomology of quadrics, II." Duke Math. J. 106 (3) 449 - 484, 15 February 2001. https://doi.org/10.1215/S0012-7094-01-10632-7

Information

Published: 15 February 2001
First available in Project Euclid: 13 August 2004

zbMATH: 1049.11044
MathSciNet: MR1813233
Digital Object Identifier: 10.1215/S0012-7094-01-10632-7

Subjects:
Primary: 11E81
Secondary: 11E04, 12G05, 14F42, 19E15

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 3 • 15 February 2001
Back to Top